# SDR DALA2017111708185

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,589 hours, 19,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 DOOR EXTERIOR EMERGENCY LIGHT OUT.  REPLACED THE FUSE ON POWER SUPPLY M11081. OPS CHECKED OK IAW AMM 33-51.
